# SDR R61A2023010540020

- Difficulty date: November 29, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION WAS FOUND ON CENTER FUSELAGE III FLOOR SUPPORT FR 88 AND RBL 9. SHEAR PANEL WAS REPLACED IAW SRM 51-42-01
